Tight asymptotics of clique-chromatic numbers of dense random graphs

Yu Demidovich*, M. Zhukovskii

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The clique-chromatic number of a graph is the minimum number of colors required to assign to its vertex set so that no inclusion maximal clique is monochromatic. McDiarmid, Mitsche, and Prałat proved that the clique-chromatic number of the binomial random graph (Formula presented.) is at most (Formula presented.) with high probability (whp). Alon and Krivelevich showed that it is greater than (Formula presented.) whp and suggested that the right constant in front of the logarithm is (Formula presented.). We prove their conjecture and, beyond that, obtain a tight concentration result: whp (Formula presented.).

Original languageEnglish (US)
Pages (from-to)451-461
Number of pages11
JournalJournal of Graph Theory
Issue number3
StatePublished - Jul 2023

Bibliographical note

Publisher Copyright:
© 2022 Wiley Periodicals LLC.


  • cliques
  • coloring
  • random graphs

ASJC Scopus subject areas

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Tight asymptotics of clique-chromatic numbers of dense random graphs'. Together they form a unique fingerprint.

Cite this